BROWSE

Related Scientist

Yoo, Sungmin's photo.

Yoo, Sungmin
복소기하학 연구단
more info

ITEM VIEW & DOWNLOAD

Kahler-Einstein Metrics on Smooth Fano Symmetric Varieties with Picard Number One

DC Field Value Language
dc.contributor.authorLee, Jae-Hyouk-
dc.contributor.authorPark, Kyeong-Dong-
dc.contributor.authorSungmin Yoo-
dc.date.accessioned2021-03-22T07:30:01Z-
dc.date.accessioned2021-03-22T07:30:02Z-
dc.date.available2021-03-22T07:30:01Z-
dc.date.available2021-03-22T07:30:02Z-
dc.date.created2021-02-23-
dc.date.issued2021-01-
dc.identifier.issn2227-7390-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/9242-
dc.description.abstractSymmetric varieties are normal equivarient open embeddings of symmetric homogeneous spaces, and they are interesting examples of spherical varieties. We prove that all smooth Fano symmetric varieties with Picard number one admit Kahler-Einstein metrics by using a combinatorial criterion for K-stability of Fano spherical varieties obtained by Delcroix. For this purpose, we present their algebraic moment polytopes and compute the barycenter of each moment polytope with respect to the Duistermaat-Heckman measure.-
dc.description.uri1-
dc.language영어-
dc.publisherMDPI-
dc.titleKahler-Einstein Metrics on Smooth Fano Symmetric Varieties with Picard Number One-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000606070000001-
dc.identifier.scopusid2-s2.0-85099194864-
dc.identifier.rimsid74585-
dc.contributor.affiliatedAuthorSungmin Yoo-
dc.identifier.doi10.3390/math9010102-
dc.identifier.bibliographicCitationMATHEMATICS, v.9, no.1, pp.1 - 15-
dc.citation.titleMATHEMATICS-
dc.citation.volume9-
dc.citation.number1-
dc.citation.startPage1-
dc.citation.endPage15-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusK-STABILITY-
dc.subject.keywordPlusCURVATURE-
dc.subject.keywordAuthorKahler-Einstein metrics-
dc.subject.keywordAuthorsymmetric varieties-
dc.subject.keywordAuthormoment polytopes-
Appears in Collections:
Center for Complex Geometry (복소기하학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse